MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GNS II POROUS P/S FEM SZ7 LT; PRSTHSIS, KEE, PTLLOFEMROTIBIL, SMI-CONSTRIND, CMNTD, PLY/MTL/POLYMR

SMITH & NEPHEW, INC. GNS II POROUS P/S FEM SZ7 LT; PRSTHSIS, KEE, PTLLOFEMROTIBIL, SMI-CONSTRIND, CMNTD, PLY/MTL/POLYMR
Model Number 71420874
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/25/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported twelve years after implantation revision surgery was performed due to instability.Upon inspection, the femoral component appeared pristine like new.But, post on the ps poly was broken.All pieces were recovered.Customer is requiring an analysis of both structural integrity and volumetric wear.

Brand Name
GNS II POROUS P/S FEM SZ7 LT
Common Device Name
PRSTHSIS, KEE, PTLLOFEMROTIBIL, SMI-CONSTRIND, CMNTD, PLY/MTL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9833779
Report Number1020279-2020-00849
Device Sequence Number3129890
Product Code JWH
UDI-Device Identifier03596010209849
UDI-Public03596010209849
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71420874
Device Catalogue Number71420874
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2020
Initial Report FDA Received Date03/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1